# SDR 2006FA0000102

- Difficulty date: January 24, 2006
- Submitted: January 31, 2006
- Operation: General aviation
- Aircraft: N111KV
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920035
- Engine: Pwa PT6A60A
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion
- Part number: 40288000
- Condition: Cracked
- Location: Rt Mlg
- Part time: 10,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HOUR INSPECTION FOUND CRACK IN WEB OF AFT MLG TRUNNION ASSY AIRCRAFT.  (K)
